View Full Version : Interesting Straterra side effects.


treecurt
10-26-14, 05:27 PM
Hi there! I'm brand new here.

Long story short; I was diagnosed with ADHD when I was 14 years old. I never had it properly treated. I believe my parents were afraid of stimulant medication for children and also in a bit of denial.

Anyways, I recently decided to do something about it and my doc started treating me with Straterra. I have such high hopes for this medication but this past week I've had really peculiar side effects that doesn't appear to be listed on the prescription sheet.
For the past five days I've been on 40mg which i take in the morning. Roughly an hour after taking them I have an extremely runny nose with frequent sneezing - almost like seasonal allergy feeling. It goes away by mid afternoon and then is followed up with the more common side effects which are sleepiness and irritability.
Tomorrow I start a daily dose of 60mg, so I'm concerned if the side effects will be intensified.

I've read others claim that the side effects go away after taking it for several weeks.

Have any others, especially long term users gone through these side effects? I'm willing to withstand the negative effects for awhile if the cost benefit is there in the long run.

Thanks everyone!

edward8393
12-29-14, 07:57 PM
I have used Straterra for 2 years. I took 40mg twice a day and the worst of the side effects never let up at all.